# SDR USAA2013082800007

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 51,040 hours, 21,396 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Cap
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A DIRTY SOCKS ODOR COMING FROM PACKS ON DESCENT.  MX R & R THE APU OIL SERVICE CAP O-RING. ALSO, FOUND APU OIL QUANTITY OVER FULL.  DE-SERVICED APU TO CORRECT OIL LEVEL IAW AMM 49-90-00-600-001-A.  DRAINED APPROXIMATELY .5 QUART FROM APU. COMPLIED WITH JC 26L00021001, 26L00021002 AND 26L00021004.
